# SDR HALA2021122300232

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 37,711 hours, 5,863 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 385 - ATB - ECAM L LENGTHENING FAULT. CORRECTIVE ACTION: PERFORMED DVI OF LANDING GEAR SHORTENING MECHANISM. BITE TEST NORMAL RETRACTION AND EXTENSION SYSTEM ON LGCIU 1&2. PERFORMED CLEARANCE AND OFFSET CHECK OF PROXIMITY SENSOR 15GA1, 15GA2, 26GA1 AND 26GA2. INSPECTED LEFT MLG ADJUSTABLE LINK AREA. NO DEFECTS NOTED. PERFORMED FUNCTIONAL TEST OF NORMAL EXTENSION AND RETRACTION. REPLACED AND ADJUSTED LEFT MLG PROX SENSORS 15GA1, 15GA2 AND APPLICABLE TARGETS. TEST GOOD. (7252351)
